# SDR CA131210004

- Difficulty date: November 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 0292950090
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL ODOR IN CABIN,  FOUND LEAKING FUEL AT VALVE AT A RATE OF 10 DROPS IAW MIN, ALLOWED 3.
